Translator Disclaimer
March 2014 Cover times and generic chaining
Joseph Lehec
Author Affiliations +
J. Appl. Probab. 51(1): 247-261 (March 2014). DOI: 10.1239/jap/1395771427

Abstract

A recent result of Ding, Lee and Peres (2012) expressed the cover time of the random walk on a graph in terms of generic chaining for the commute distance. Their argument is based on Dynkin's isomorphism theorem. The purpose of this article is to present an alternative approach to this problem, based only on elementary hitting time estimates and chaining arguments.

Citation

Download Citation

Joseph Lehec. "Cover times and generic chaining." J. Appl. Probab. 51 (1) 247 - 261, March 2014. https://doi.org/10.1239/jap/1395771427

Information

Published: March 2014
First available in Project Euclid: 25 March 2014

zbMATH: 1291.60144
MathSciNet: MR3189455
Digital Object Identifier: 10.1239/jap/1395771427

Subjects:
Primary: 60J10
Secondary: 60G15

Rights: Copyright © 2014 Applied Probability Trust

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 1 • March 2014
Back to Top